# SDR DL757010987

- Difficulty date: June 16, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N644DL
- Make and model: Boeing 757232
- Aircraft serial: 23998
- Aircraft time: 43,195 hours, 21,701 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Power Cable
- Part number: 613617411
- Condition: Defective
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

F/O ELECTRIC SEAT INOP.  SPARK AND SMOKE OBSERVED FROM ELECTRICAL POWER CORD TO SEAT.  REPLACED SEAT POWER CABLES.  OPS OK.
